# SDR B8M2007F00001

- Difficulty date: December 5, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N805EH
- Make and model: Robsin R22BETA
- Aircraft serial: 1907
- Engine: Lyc O320B2C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A3592
- Condition: Broken
- Location: Rt Pedals
- Part time: 13,078 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAINING FLIGHT, CFI AND STUDENT ONBOARD.  CONDUCTING HOVER AUTOROTATION TRAINING.  ON THIRD HOVER AUTOROTATION, AS HELICOPTER SETTLED ON GROUND, STUDENT WAS INPUTTING RT PEDAL TO COMPENSATE FOR LOSS OF TORQUE WHEN A LOUD (SNAP) WAS HEARD FROM THE PILOT SIDE TAIL ROTOR PEDAL AREA.  PEDALS BECAME BOUND IN PLACE.  SHUTDOWN HELICOPTER AND INSPECTION SHOWED THAT THE BEARING BLOCK SUPPORT FOR THE PILOT SIDE PEDALS HAD BROKEN AND THE SECURING BLOCK WAS NOW FREE AND PEDALS WOULD NOT TRAVEL FREE.  (K)
